Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/44136
Title: Equivariant Vector Bundles Over Quantum Projective Spaces
Authors: Mudrov, A. I.
First Published: 10-Apr-2019
Publisher: Springer Verlag (Germany)
Citation: Theoretical and Mathematical Physics, 2019, 198 (2), pp. 284-295 (12)
Abstract: We construct equivariant vector bundles over quantum projective spaces using parabolic Verma modules over the quantum general linear group. Using an alternative realization of the quantized coordinate ring of the projective space as a subalgebra in the algebra of functions on the quantum group, we reformulate quantum vector bundles in terms of quantum symmetric pairs. We thus prove the complete reducibility of modules over the corresponding coideal stabilizer subalgebras, via the quantum Frobenius reciprocity.
DOI Link: 10.1134/S0040577919020090
ISSN: 0040-5779
eISSN: 1573-9333
Links: https://link.springer.com/article/10.1134%2FS0040577919020090
http://hdl.handle.net/2381/44136
Embargo on file until: 10-Apr-2020
Version: Post-print
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 2019, Springer Verlag (Germany). Deposited with reference to the publisher’s open access archiving policy. (http://www.rioxx.net/licenses/all-rights-reserved)
Description: The file associated with this record is under embargo until 12 months after publication, in accordance with the publisher's self-archiving policy. The full text may be available through the publisher links provided above.
Prepared from an English manuscript submitted by the author; for the Russian version, see Teoreticheskaya i Matematicheskaya Fizika, Vol. 198, No. 2, pp. 326–340, February, 2019.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
1805.02557v1.pdfPost-review (final submitted author manuscript)185.6 kBAdobe PDFView/Open


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.